Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 59, NWS Green Bay, WI

October 3, 2012

NWS Green Bay, WI issued this small craft advisory at Oct 3, 2012, 3:13 PM CDT. It took effect at Oct 4, 2012, 1:00 PM CDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2012, 3:13 PM CDT (20:13 UTC)
In effect from
Oct 4, 2012, 1:00 PM CDT
Expired
Oct 6, 2012, 4:00 PM CDT
In force
51 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WHUS73 KGRB 032013
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT WED OCT 3 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED THURSDAY...|

.GUSTY SOUTHWEST WINDS WILL DEVELOP ON THURSDAY...AS A COLD FRONT
APPROACHES THE AREA. AS A RESULT...A SMALL CRAFT ADVISORY IS IN
EFFECT FOR THURSDAY.

LMZ521-522-541>543-040415-
/O.NEW.KGRB.SC.Y.0059.121004T1800Z-121006T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
313 PM CDT WED OCT 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 10 PM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 10 PM
CDT FRIDAY. 

* WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS BY LATE
  MORNING THURSDAY...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL
  VEER TO THE NORTHWEST BY THURSDAY NIGHT AND REMAIN GUSTY.|

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...TO 4 TO 6 FT
  ON LAKE MICHIGAN BY THURSDAY AFTERNOON. |

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
384 
WHUS73 KGRB 040208
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT WED OCT 3 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED THURSDAY...|

.GUSTY SOUTHWEST WINDS WILL DEVELOP ON THURSDAY...AS A COLD FRONT
APPROACHES THE AREA. AS A RESULT...A SMALL CRAFT ADVISORY IS IN
EFFECT FOR THURSDAY.

LMZ521-522-541>543-041015-
/O.CON.KGRB.SC.Y.0059.121004T1800Z-121006T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
908 PM CDT WED OCT 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
10 PM CDT FRIDAY...

* WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS BY LATE 
  MORNING THURSDAY...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL 
  VEER TO THE NORTHWEST BY THURSDAY NIGHT AND REMAIN GUSTY.| 

* WAVES...WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...TO 3 TO 5 FT
  ON LAKE MICHIGAN BY THURSDAY AFTERNOON AND THURSDAY EVENING. |

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
510 
WHUS73 KGRB 040938
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
438 AM CDT THU OCT 4 2012

...GUSTY WEST WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON
THROUGH FRIDAY NIGHT...

.GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY...THEN VEER WEST AS A
STRONG COLD FRONT MOVES THROUGH THE REGION THIS AFTERNOON. THE
STRONG WEST WINDS WILL CONTINUE INTO FRIDAY NIGHT.

LMZ521-522-541>543-041745-
/O.CON.KGRB.SC.Y.0059.121004T1800Z-121006T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
438 AM CDT THU OCT 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 PM CDT FRIDAY...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY THIS
  AFTERNOON...THEN VEER WEST THIS EVENING. FREQUENT GUSTS OVER 30
  KTS ARE ANTICIPATED...WITH A FEW GALE FORCE GUSTS POSSIBLE
  TONIGHT INTO EARLY FRIDAY. THE STRONG WINDS WILL CONTINUE
  INTO FRIDAY NIGHT.

* WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING...AND REMAIN HIGH
  THROUGH FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
295 
WHUS73 KGRB 041508
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CDT THU OCT 4 2012

...GUSTY WEST WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON
THROUGH FRIDAY NIGHT...

.GUSTY SOUTHWEST WINDS WILL DEVELOP EARLY THIS AFTERNOON...THEN
VEER WEST BY EARLY EVENING AS A STRONG COLD FRONT MOVES THROUGH
THE REGION. THE STRONG WEST WINDS WILL CONTINUE INTO FRIDAY
NIGHT.

LMZ521-522-541>543-042315-
/O.CON.KGRB.SC.Y.0059.121004T1800Z-121006T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1008 AM CDT THU OCT 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 PM CDT FRIDAY...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS EARLY THIS
  AFTERNOON...THEN VEER WEST BY EARLY EVENING. FREQUENT GUSTS OVER
  30 KTS ARE ANTICIPATED...WITH A FEW GALE FORCE GUSTS POSSIBLE
  TONIGHT INTO EARLY FRIDAY. THE STRONG WINDS WILL CONTINUE INTO
  FRIDAY NIGHT.

* WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING...AND REMAIN HIGH
  THROUGH FRIDAY EVENING. HIGHER WAVES ARE EXPECTED TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
933 
WHUS73 KGRB 042037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT THU OCT 4 2012

...GUSTY WEST WINDS AND BUILDING WAVES EXPECTED THROUGH FRIDAY
NIGHT...

.GUSTY SOUTHWEST WINDS WILL DEVELOP EARLY THIS AFTERNOON...THEN
VEER WEST BY EARLY EVENING AS A STRONG COLD FRONT MOVES THROUGH
THE REGION. THE STRONG WEST WINDS WILL CONTINUE INTO FRIDAY
NIGHT.

LMZ521-522-541-050445-
/O.UPG.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/
/O.NEW.KGRB.GL.W.0016.121004T2037Z-121005T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
337 PM CDT THU OCT 4 2012

...GALE WARNING IN EFFECT UNTIL 10 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* SOUTHWEST WINDS OF 15 TO 25 KTS...WILL VEER WEST BY EARLY
  EVENING. FREQUENT GUSTS OVER 30 KTS ARE ANTICIPATED...WITH A FEW
  GALE FORCE GUSTS POSSIBLE TONIGHT INTO EARLY FRIDAY. THE STRONG
  WINDS WILL CONTINUE INTO FRIDAY NIGHT.

* WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING...AND REMAIN 
  HIGH THROUGH FRIDAY EVENING. HIGHER WAVES ARE EXPECTED TOWARD 
  THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-050445-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CDT THU OCT 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
FRIDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS...WILL VEER WEST BY EARLY
  EVENING. FREQUENT GUSTS OVER 30 KTS ARE ANTICIPATED. THE STRONG
  WINDS WILL CONTINUE INTO FRIDAY NIGHT.

* WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING...AND REMAIN 
  HIGH THROUGH FRIDAY EVENING. HIGHER WAVES ARE EXPECTED TOWARD 
  THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
364 
WHUS73 KGRB 050222
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CDT THU OCT 4 2012

...GUSTY WEST WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY
NIGHT...

.STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES
OVERNIGHT AND FRIDAY WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS
THE AREA. THESE CONDITIONS WILL RESULT IN GUSTY WEST WINDS AND
HIGH WAVES...THROUGH FRIDAY NIGHT.

LMZ521-522-541-051030-
/O.CON.KGRB.GL.W.0016.000000T0000Z-121005T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
922 PM CDT THU OCT 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WEST WINDS TO 30 KTS...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE
  LATE TONIGHT INTO EARLY FRIDAY. THE STRONG WINDS WILL CONTINUE
  INTO FRIDAY NIGHT.

* WAVES OF 3 TO 5 FT ON THE BAY...TO 4 TO 7 FT ON LAKE MICHIGAN
  ARE EXPECTED. HIGHER WAVES ARE EXPECTED TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-051030-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CDT THU OCT 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
FRIDAY...

* WEST WINDS OF 15 TO 25 KTS... WITH FREQUENT GUSTS AROUND 30 KTS
  ANTICIPATED LATE TONIGHT AND FRIDAY.

* WAVES WILL BUILD TO 3 TO 5 FT BY FRIDAY MORNING...AND REMAIN HIGH
  THROUGH FRIDAY EVENING. HIGHER WAVES ARE EXPECTED TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
059 
WHUS73 KGRB 050933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
433 AM CDT FRI OCT 5 2012

...GUSTY WEST TO NORTHWEST WINDS EXPECTED THROUGH SATURDAY...

.STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL
KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH SATURDAY.
THIS WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES.

LMZ521-522-541-051745-
/O.CAN.KGRB.GL.W.0016.000000T0000Z-121005T1500Z/
/O.EXB.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
433 AM CDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WEST WINDS OF 15 TO 25 KTS...WITH OCCASIONAL GUSTS OVER 30
  KTS...WILL CONTINUE TODAY AND TONIGHT. THE WINDS WILL VEER
  NORTHWEST AND REMAIN GUSTY LATE TONIGHT INTO SATURDAY.

* WAVES WILL BUILD TO 3 TO 6 FT TODAY...AND REMAIN HIGH THROUGH
  SATURDAY. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE
  BAY...AND NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-051745-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
433 AM CDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS OF 15 TO 25 KTS...WITH OCCASIONAL HIGHER GUSTS...ARE
  ANTICIPATED THROUGH THIS EVENING.

* WAVES WILL BUILD TO 3 TO 5 FT TOWARD THE OPEN WATERS OF LAKE
  MICHIGAN...BUT WILL BE LOWER CLOSE TO SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
623 
WHUS73 KGRB 051542
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1042 AM CDT FRI OCT 5 2012

...GUSTY WEST TO NORTHWEST WINDS EXPECTED THROUGH SATURDAY...

.STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL
KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH SATURDAY.
THIS WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES.

LMZ521-522-541-052345-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1042 AM CDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

* WEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 35 KTS...WILL
  CONTINUE TODAY AND TONIGHT. THE WINDS WILL VEER NORTHWEST AND
  REMAIN GUSTY LATE TONIGHT INTO SATURDAY.

* WAVES OF 3 TO 5 FT ARE EXPECTED TODAY AND TONIGHT...AND WILL
  REMAIN HIGH THROUGH SATURDAY. THE HIGHEST WAVES ARE EXPECTED
  ON THE EAST SIDE OF THE BAY...AND NEAR DEATHS DOOR. HIGHER WAVES
  ARE ALSO EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-052345-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1042 AM CDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO AROUND 30 KTS...ARE
  EXPECTED THROUGH LATE THIS EVENING.

* WAVES 2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
864 
WHUS73 KGRB 052034
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT FRI OCT 5 2012

...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH
SATURDAY...

.STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL
KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH SATURDAY.
THIS WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES.

LMZ521-522-541-060445-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
334 PM CDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

* WEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS...WILL
  CONTINUE THROUGH LATE TONIGHT. THE WINDS WILL VEER NORTHWEST AND
  REMAIN GUSTY INTO SATURDAY.

* WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...AND WILL REMAIN HIGH
  THROUGH SATURDAY. THE HIGHEST WAVES ARE EXPECTED ON THE EAST
  SIDE OF THE BAY...AND NEAR DEATHS DOOR. HIGHER WAVES ARE ALSO
  EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-060300-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
334 PM CDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO AROUND 30 KTS...ARE 
  EXPECTED THROUGH LATE THIS EVENING. 

* WAVES 2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
516 
WHUS73 KGRB 060215
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT FRI OCT 5 2012

...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH SATURDAY...

.STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL
KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH SATURDAY.
THIS WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES.

LMZ542-543-061015-
/O.EXT.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
915 PM CDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SATURDAY...

* WEST WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH SATURDAY.

* WAVES 2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-541-061015-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
915 PM CDT FRI OCT 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

* NORTHWEST WINDS OF 20 TO 25 KTS...WITH GUSTS TO 30 KTS...WILL
  CONTINUE THROUGH SATURDAY.

* WAVES OF 3 TO 5 FT ARE EXPECTED...AND WILL REMAIN HIGH THROUGH
  SATURDAY. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE
  BAY...AND NEAR DEATHS DOOR. HIGHER WAVES ARE ALSO EXPECTED
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
592 
WHUS73 KGRB 060946
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
446 AM CDT SAT OCT 6 2012

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON...

.STRONG LOW PRESSURE NORTHEAST OF THE GREAT LAKES WILL KEEP A
TIGHT PRESSURE GRADIENT ACROSS THE AREA TODAY. THIS WILL RESULT
IN GUSTY NORTHWEST WINDS AND LOCALLY HIGH WAVES.

LMZ521-522-541>543-061800-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
446 AM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS...WILL
  CONTINUE TODAY. THE STRONGEST GUSTS WILL OCCUR ON THE BAY AND
  NEAR DEATHS DOOR.

* WAVES HEIGHTS OF 2 TO 4 FT ARE EXPECTED. THE HIGHEST WAVES ARE
  EXPECTED ON THE EAST SIDE OF THE BAY...NEAR DEATHS DOOR...AND
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
335 
WHUS73 KGRB 061601
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 AM CDT SAT OCT 6 2012

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON...

.STRONG LOW PRESSURE NORTHEAST OF THE GREAT LAKES WILL KEEP A
TIGHT PRESSURE GRADIENT ACROSS THE AREA TODAY. THIS WILL RESULT
IN GUSTY NORTHWEST WINDS AND LOCALLY HIGH WAVES.

LMZ521-522-541>543-062100-
/O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1101 AM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS...WILL 
  CONTINUE TODAY. THE STRONGEST GUSTS WILL OCCUR ON THE BAY AND 
  NEAR DEATHS DOOR. 

* WAVES HEIGHTS OF 2 TO 4 FT ARE EXPECTED. THE HIGHEST WAVES ARE 
  EXPECTED ON THE EAST SIDE OF THE BAY...NEAR DEATHS DOOR...AND 
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 1:08 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 3, 1:08 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
108 PM CDT WED OCT 3 2012

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.PREV DISCUSSION...ISSUED AT 355 AM CDT WED OCT 3 2012...

SHORT TERM...TODAY THROUGH THURSDAY...FOG TRENDS THIS MORNING...AND
THE EFFECTS OF A STRONG COLD FRONT ON THURSDAY...WILL BE THE MAIN
FCST CONCERNS.

HIGH PRESSURE REMAINED OVER NE WI EARLY THIS MORNING. LIGHT WINDS AND
MOSTLY CLEAR SKIES ALLOWED AREAS OF FOG TO DEVELOP OVERNIGHT. SEVERAL
OBSERVATION SITES WERE SHOWING VSBYS OF 1/4SM OR LESS AT 3 AM...BUT
WEB CAMS SEEMED TO VERIFY THAT THE DENSE FOG WAS PATCHY. HAVE
DECIDED TO HOLD OFF ON DENSE FOG ADVISORIES...AND JUST COVER THE
SITUATION WITH AN SPS AND A MENTION OF DENSE FOG IN THE HWO. SOME
PATCHY LOW CLOUDS HAD ALSO DEVELOPED OVER PARTS OF FAR NE WI. THE
FOG AND LOW CLOUDS SHOULD DISSIPATE QUICKLY BETWEEN 8 AM AND 9 AM.

A DEFORMATION ZONE ASSOCIATED WITH A WEAK UPPER LOW TO OUR SOUTH
WAS PRODUCING A BAND OF CLOUDS AND SCT SHOWERS OVER SOUTHERN LAKE
MICHIGAN AND MUCH OF LOWER MICHIGAN. THIS DEFORMATION ZONE IS EXPECTED
TO PIVOT NW INTO FAR EASTERN WI LATER TODAY INTO TONIGHT...BRINGING
SOME CLOUDS AND A SLGT CHC OF SHOWERS. AWAY FROM THE LKSHR...PLENTY
OF SUNSHINE IS EXPECTED TODAY...WHICH SHOULD HELP BOOST TEMPS INTO
THE UPPER 60S AND LOWER 70S.

ON THURSDAY...A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION...
BRINGING A CHANCE OF SHOWERS...GUSTY WEST WINDS AND FALLING
TEMPERATURES. HAVE ADDED A MENTION OF ISOLD TSTMS...AS MID-LEVEL
LAPSE RATES ARE 6.5 TO 7 C/KM. WIND GUSTS WILL LIKELY EXCEED 30 MPH
AFTER THE FRONT MOVES THROUGH. USED A NON-DIURNAL TEMPERATURE
CURVE IN THE HOURLY TEMPERATURES TO ACCOUNT FOR FALLING TEMPERATURES.
LOCATIONS IN EASTERN WI SHOULD WARM INTO THE UPPER 60S AND LOWER
70S BEFORE THE FRONT ARRIVES.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

AN UPPER LEVEL TROUGH IS EXPECTED TO REMAIN OVER THE CENTRAL AND
EASTERN CONUS THROUGH THE END OF THE FORECAST PERIOD. CYCLONIC
FLOW ALOFT AND AT THE SURFACE INTO EARLY NEXT WEEK WILL BRING AT
LEAST A SLIGHT CHANCE OF RAIN AND/OR SNOW TO PART OF THE FORECAST
AREA MOST PERIODS. THE AIR MASS BEHIND THE APPROACHING COLD FRONT
WILL RESULT IN ENOUGH INSTABILITY OVER THE GREAT LAKES FOR LAKE
EFFECT SNOW. WINDS WILL HAVE ENOUGH OF A WESTERLY COMPONENT TO
KEPT MUCH LAKE EFFECT FROM THE AREA. TEMPERATURES WILL REMAIN
WELL BELOW NORMAL WITH HIGHS IN THE 40S AND 50S AND LOWS MOSTLY IN
THE 30S.
&&

.AVIATION...VFR EXPECTED THROUGH THE EVENING HOURS IN ALL AREAS.
THERE IS A SMALL CHANCE OF SHOWERS AND MVFR CIGS AT SUE AND MTW
BETWEEN 22Z AND 03Z. DENSE FOG COULD FORM LATE TONIGHT EAST OF A
Y50 TO PCZ TO CLI TO IMT LINE. CIGS AND VSBYS COULD FALL BELOW
MINIMUMS AT OSH/ATW/GRB/MTW/SUE FOR SEVERAL HOURS AFTER 07Z
TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY BUT IT
MAY COME THROUGH DRY.

RDM
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 3, 9:45 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
945 AM CDT WED OCT 3 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041445-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
945 AM CDT WED OCT 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

LMZ521-522-541>543-041445-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
945 AM CDT WED OCT 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF DENSE FOG WILL DISSIPATE BY EARLY AFTERNOON OVER THE LAKE AND
BAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PASSAGE OF A STRONG COLD FRONT WILL LEAD TO GUSTY WEST WINDS
FROM LATE THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. THE GUSTY WINDS
AND INCREASING WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL
CRAFT.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 5:34 AM CDTDense Fog AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more3 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.